Bulletin of the American Mathematical Society

A partial topological classification for stable map germs

James Damon

Full-text: Open access

Article information

Bull. Amer. Math. Soc., Volume 82, Number 1 (1976), 105-107.

First available in Project Euclid: 4 July 2007

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 57D45
Secondary: 58C25: Differentiable maps 57D35


Damon, James. A partial topological classification for stable map germs. Bull. Amer. Math. Soc. 82 (1976), no. 1, 105--107. https://projecteuclid.org/euclid.bams/1183537619

Export citation


  • 1. J. Damon and A. Galligo, A topological invariant for stable map germs, Invent. Math. (to appear).
  • 2. J. Mather, Stability of C mappings. VI: The nice dimensions, Proc. Liverpool Singularities-Symposium, I(1969/70), Lecture Notes in Math., vol. 192, Springer-Verlag.
  • 3. J. Mather, Notes on topological stability, Harvard Univ., 1970.
  • 4. R. May, Transversality properties of topologically stable mappings, Thesis, Harvard Univ., 1973.
  • 5. R. Thom, Ensembles et morphismes stratifiés, Bull. Amer. Math. Soc. 75 (1969), 240-284. MR 39 #970.